# SDR 05FDEA00960

- Difficulty date: April 9, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,216 hours, 26,175 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

REJECT TAKEOFF AT APPROX 100 KNOTS DUE TO NR 1 ENG REVERSE UNLOCK LIGHT ON.  REMOVED & REPLACED NR 1 ENG RT TRANSLATING SLEEVE STOW SWITCH, RAN REVERSER SEVERAL TIMES OPS CK'D GOOD PER 78-31-18-4-A.  CK'D RIGGING OPS CK'D GOOD PER MM 78-31-38-2-A.  COMP STALL NR 2 ENG.  PERFORMED BOROSCOPE AND VISUAL FUNCTIONAL CHECKS.  NO DAMAGE FOUND PER EA 6-7200-87936.
